Re: Re: Re: Effexor=Horrific Withdrawls!!!!


Tuesday, Jun 29, 2004

Re: Re: Re: Effexor=Horrific Withdrawls!!!!

Posted by Jeanette on 04/08/04 at 04:54 PM

[Read Replies]
[Reply to This Post]
[Return to RoundTable]

I just recently got off of my effexor after 5 years at 75mg. I am going to a naturopathic doctor for help. I figured if I can pay for the pills each month which cost a fortune, the why not try to go as natural as you can. The withdrawal have been off and on, but I refuse to give up. It has effected my relationship with my husband (intimately) and caused alot of very loose bowels for a very long time everyday of my life and its not worth it. You can’t function and you end up feeling the way you felt before you got on the effexor. Please try a natural way to go…..its worth it. I am still going through side effects, but I know they will pass. Good Luck I think its great that you are so concerned about your girlfriend


Replies
Posted By # Date & Time

Re: Re: Re: Re: Effexor=Horrific Withdrawls!!!!
jr 3 04/17/04 11:42 AM

Re: Re: Re: Re: Effexor=Horrific Withdrawls!!!!
Sandra 6 04/08/04 09:10 PM


Submit Your Reply
Your Name
Your Email
Topic
Message